# SDR DXTA200601680

- Difficulty date: October 23, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600331
- Aircraft time: 9,854 hours, 7,905 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Uplock Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION "GEAR UNLOCKED" AND "HYD PRESS" LIGHTS REMAINED ILLUMINATED.  INSPECTED LANDING GEAR, INSPECTED UPLOCK SWITCHES.  CLEANED CONNECTORS AND CHECK UPLOCK SWITCHES RESISTANCE.  NO DEFECTS.  PERFORMED SEVERAL GEAR SWINGS WITH NO DEFECTS NOTED.  INSPECTION AND TESTED IAW CE560 MM 32-31-05.
